RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Contributions to Game Theory and Management:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contributions to Game Theory and Management, 2010, Volume 3, Pages 431–440 (Mi cgtm102)  

The Detalization of the Irrational Behavior Proof Condition

David W. K. Yeunga, Leon Petrosyanb, Vladimir Zhukb, Anna V. Iljinab

a Department of Business Administration, Hong Kong Shue Yan University, Hong Kong
b St. Petersburg State University, Faculty of Applied Mathematics and Control Processes, Russia, St. Petersburg

Abstract: Irrational behavior proof condition for single player was introduced in Yeung, 2006. In his paper the generalization off this condition for arbitrary coalitions $S\subset N$ is proposed. The condition is demonstrated on differential cooperative game first considered in Petrosyan and Zaccour, 2003. It is shown that the dynamic Shapley Value computed for this game satisfies also the irrational behavior proof condition for coalitions.

Keywords: optimal cooperative trajectory, Nash equilibrium, imputation distribution procedure, characteristic function, Shapley value.

Full text: PDF file (205 kB)
References: PDF file   HTML file
Language:

Citation: David W. K. Yeung, Leon Petrosyan, Vladimir Zhuk, Anna V. Iljina, “The Detalization of the Irrational Behavior Proof Condition”, Contributions to Game Theory and Management, 3 (2010), 431–440

Citation in format AMSBIB
\Bibitem{YeuPetZhu10}
\by David~W.~K.~Yeung, Leon~Petrosyan, Vladimir~Zhuk, Anna~V.~Iljina
\paper The Detalization of the Irrational Behavior Proof Condition
\jour Contributions to Game Theory and Management
\yr 2010
\vol 3
\pages 431--440
\mathnet{http://mi.mathnet.ru/cgtm102}


Linking options:
  • http://mi.mathnet.ru/eng/cgtm102
  • http://mi.mathnet.ru/eng/cgtm/v3/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:300
    Full text:54
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021